Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal

Posted by Maxine on April 10, 1999, at 9:08:10

In reply to Effexor Withdrawal, posted by Meggie on April 8, 1999, at 13:17:24

> I just stopped taking 150mg of Effexor XR yesterday and I am feeling horrible.... headache, nausea, dizziness... NO concentration... Psychosomatic or real? I really want to get off the drug and my doc said it was okay....
> Anyone else had this probl
Just this week my doctor switched me from 37.5 mg Effexor to Prozac at my request. I have been having ringing in my ears, dysfunctional nausea, achiness,and dizziness (actually flu-like symptoms). I thought it was the Prozac so I didn't take it yesterday. But maybe it is simply withdrawal from the Effexor. My doctor didn't advise me about any withdrawal.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxine thread:4558